# SDR N6WA2015050101

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,134 hours, 19,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST INOPERATIVE.  DEFERRED PAX DOOR ASSIST ASSEMBLY IAW MEL 52-11-01A CAT C.
